Jump to content

Search the Community

Showing results for tags 'zoloft taper'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. When i started using zoloft and how i became clean. i started using zoloft in 2017 at 16 years old. now since june the 6th i came clean. what i experiences was weight gain . brain fog, and zombie feeling. impossible to break certain patterns. Worsening depression. now spark in the eyes after year 2 hormone imbalance that caused breast growth it was slowly, first i barely noticed anything only after year 2 i started noticing bad things happening. The decrease and tappering of from zoloft was pure hell and nothing more, i experienced depersonalisation, mania, worsening depression, dizzeyness, alot of mental stress, racing toughts. from 25mg till 10 mg i barely noticed anything, only when passing 10 a slightly discomfort until 5. then every mg down was a 2 days of hell. Withdrawl symptoms i got. Heavy mindfog. Depersonalisation and dissacotiation POIS like symptoms after sexual intercourse(mild) no libido or extreme high libido, racing toughs(alot) Autopiloted/impulsive behaviour. now i finally came clean, i noticed slight improvements. Positive outlook on the future, less brainfog (only after dopamine detox) Spark in the eye returned. breast growth decreased alot. Depersonalization goes away sometimes. i started to recognize my toughts again. My libido came back. Extreme rise in testosteron But i'm now about 6 weeks clean but i still suffer sometimes alot of these symptoms mostly because of dopamine rushes or anxiety, and confrontations. Heavy brainfog Racing toughts depersonalization and dissacotiation Depression and negative tought patterns Very impulsive behaviour and emotional. Agression especially towards my doctor or zoloft manifactioner it feels almost as if i became dumber or something. atleast it feels like it. My question is how long until my brain is completly healed, and how long till i can have dopamine rushes again? it goes better but i get these waves/cycles sometimes, but after the waves i see this light path that i hold on to and i feel awesome for a few moments of the day or the whole day. Almost bipolar. This is my first post, and i'm also not from a english speaking country. but i truly want to have advise or tel people my story
  2. Hello all, I'm currently on month 2 of my tapering off of Zoloft 100 mg. I've been on this dose for about three years now and knew it was time to make a change and regain control of my life. It's crazy how these kinds of drugs can trick you into believing everything is fine when really they just numb you. I've decreased my dose 10% every two weeks starting in August of 2020 (based on my original dose), so currently I am taking 60 mg daily. I'm now realizing I should have been tapering based on the hyperbolic model (decreasing 10% based on the previous dose), and I'm extremely grateful (and lucky) that I've had no withdrawal symptoms yet considering how fast I've been going. This last week, however, I've had really bad dizziness every day and it's like my vision, thinking, and concentration have all been fuzzy. My computer screen is shaking as I'm writing this. I believe this is my first withdrawal symptom, and I'm taking it as a sign that I need to slow down my tapering. I need to add that in January of 2020, I became very ill with persistent symptoms of a sore throat, chronic fatigue, and headaches. I got the antibody test for COVID in June and it was negative, so I really don't think that was the cause. But I am still battling this illness today after 10 months now, and all the doctors I've seen can't seem to figure out what it is. They've suspected a mold or heavy metal toxicity, chronic EBV, Lyme disease, candida overgrowth, parasites, or some combination of these. I've seen improvement in my symptoms during the last couple of months, but I know I still have a long way to go in my healing from this illness. The fact that I'm still battling this sickness is important because some of the symptoms I've had from it (fatigue, headaches, dizziness) overlap with the well-known withdrawal symptoms from SSRIs. Because of this, it may have been foolish of me to begin this tapering process while I was still fighting my chronic illness. But I couldn't wait anymore, it was time. In terms of lifestyle, I think I am doing everything right (I've had to adopt an extremely healthy lifestyle to give myself a fighting chance against this mysterious chronic illness). For example, now that I have enough energy, I'm doing light exercise (yoga, walks, stretching) five days a week. I completely eliminated alcohol, caffeine, and all sugars from my diet. I've basically been on a paleo diet for 6 months now. I also get plenty of sleep, water, and meditation. Here is a list of the current vitamins I am taking (I've been taking these to fight my chronic illness): Vitamin C (high dose) Vitamin B complex with riboflavin Omega 3 fish oil Vitamin D (high dose) Magnesium Phosphatidylcholine Charcoal and other binders Since I've began experiencing some uncomfortable dizziness, should I slow down in my tapering process? Should I wait until the dizziness completely goes away before I lower my dose again? I read a book on how to safely discontinue psychiatric medications and it gave a general rule that for every year you've been on the drug, you should spend at least one month tapering off of it. I think this is a safer approach than what most doctors recommend, but everything I've read on this website says you should go much, much slower. Even if this tapering process takes a very long time, my only hope is to avoid awful iatrogenic effects. Thank you and good luck to everyone fighting this battle!
  3. I have been told i am depression resistance to Antidepressants. I am on zoloft 150 mg. I have been on AD for 34 years. I have been diagnosed with GAD AND major depression. the other medicines i am taking is Abilify 5mg and clonazepam .5 mg i take at n this morning i cut my antidepressant down to 125 from 150..thought i would do that for one week. i am not sure how to taper my 150 mg of zoloft 10%... i am still depressed and have anxiety. most of my anxiety is being handicap and aging, my husband dying, and where i will end up as i age because i have no children. so most days i start off good. i volunteer for a rescue group so i do that in the morning but come around 1pm i just sit in my recliner and watch tv all day. or just sit and stare in space. last visit with my doctor she wanted me to do Ketamine. they are trying to see if my insurance will cover it. yesterday i found out the my copay for two weeks of the drug was going to 941.00.....i cant afford that. and the side affects scare me. i am not suicidal right now but i was about two years ago.....now i just wish i can go to sleep and never wake up. but i have no plans in harming myself. not sure what else i can write. i am thinking if i am resistant to the antidepressants why am i on them? i see my doctor in 3 mos. any ideas....????
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy